ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Observability for a Class of Nonlinear Systems

Sen, Prodip and Chidambara, MR (1980) Observability for a Class of Nonlinear Systems. In: Ieee Transactions On Automatic Control, 25 (6). pp. 1236-1237.

[img] PDF
getPDF.pdf - Published Version
Restricted to Registered users only

Download (221kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/wrapper.jsp?arnu...


t - N m and sufficient computable conditions are obtained for the obsemabii of systems with linear state equations and polgwmIal outputs. Based on these, initial state reconstmctors are also described.

Item Type: Journal Article
Publication: Ieee Transactions On Automatic Control
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Additional Information: Copyright 1980 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 20 Jan 2010 10:36
Last Modified: 19 Sep 2010 05:42
URI: http://eprints.iisc.ac.in/id/eprint/22544

Actions (login required)

View Item View Item